Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DoubleDec

Can Isotretinoin Give Rise To Sebaceous Cysts?

Recommended Posts

I am on 40 milligrams per day for severe neck, face, back and thigh acne. My acne is rather come 'n' go. It heals up and remains clear for about a month or two then bang its back. I've tried all tricyclic antibiotics such as tetracycline, lymecycline and doxycycline.

Other antibiotics that I've used include the broad spectrum antibiotic, erythromycin which just gave me a lot of stomach troubles so I had problems adhering with that prescription.

I've tried nearly all medical grade preparations of salicylic acid and benzoyl peroxide with the exception of topical retinoids. But I thought it's an inconvenience using topical creams over such a large area of my body. So I just pushed for Isotretinoin and the NHS dermatologist agreed as my triglyceride levels were fantastic. (I exercise regularly and eat rather healthy.)

I've been on the medication now for roughly 3 weeks and well I'm breaking out like NUTS!. I do understand this is normal at first but I have two large > 1 cm sebaceous cysts which have just developed on my neck and are so painful. I cannot bend my neck and my back is suffering from the strain. They are very soft to touch and feel full of fluid and not very solid.

Any tips on how to soothe the pain and reduce swelling?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×